Follow
Roza Uteshova
Roza Uteshova
Institute of Mathematics and Mathematical Modeling, Almaty, Kazakhstan
Verified email at math.kz
Title
Cited by
Cited by
Year
A computational method for solving a problem with parameter for linear systems of integro-differential equations
AT Assanova, EA Bakirova, ZM Kadirbayeva, RE Uteshova
Computational and Applied Mathematics 39 (3), 248, 2020
182020
A modification of the parameterization method for a linear boundary value problem for a Fredholm integro-differential equation
DS Dzhumabaev, KZ Nazarova, RE Uteshova
Lobachevskii Journal of Mathematics 41 (9), 1791-1800, 2020
92020
A singular boundary value problem for evolution equations of hyperbolic type
AT Assanova, RE Uteshova
Chaos, Solitons & Fractals 143, 110517, 2021
62021
Weighted Limit Solution of a Nonlinear Ordinary Differential Equation at a Singular Point and Its Property.
DS Dzhumabaev, RE Uteshova
Ukrainian Mathematical Journal 69 (12), 2018
62018
Solution of a nonlocal problem for hyperbolic equations with piecewise constant argument of generalized type
AT Assanova, R Uteshova
Chaos, Solitons & Fractals 165, 112816, 2022
32022
Application of the method of averaging to boundary value problems for differential equations with non-fixed moments of impulse
OM Stanzhytskyi, RE Uteshova, M Mukash, VV Mogylova
Carpathian Mathematical Publications 14 (2), 304-326, 2022
32022
Averaging method and boundary value problems for systems of Fredholm integro-differential equations
OM Stanzhytskyi, SG Karakenova, RE Uteshova
Nonlinear Dyn. Syst. Theory 21 (1), 100-113, 2021
32021
Novel approach for solving multipoint boundary value problem for integro-differential equation
A Assanova, E Bakirova, R Uteshova
arXiv preprint arXiv:2309.15805, 2023
22023
On a problem for a delay differential equation
N Iskakova, S Temesheva, R Uteshova
Mathematical Methods in the Applied Sciences 46 (9), 11283-11297, 2023
22023
Математический журнал. 2004
РЕ Утешова
Т 4, 91-98, 0
2
A solution to a nonlinear Fredholm integro-differential equation
AT Assanova, SG Karakenova, ST Mynbayeva, RE Uteshova
Quaestiones Mathematicae 47 (1), 61-73, 2024
12024
On the Well-Posedness of a Singular Problem for Linear Differential Equations
RE Uteshova, YV Kokotova
Lobachevskii Journal of Mathematics 44 (7), 2961-2969, 2023
12023
On the relation between oscillation of solutions of differential equations and corresponding equations on time scales
O Stanzhytskyi, R Uteshova, V Tsan, Z Khaletska
Turkish Journal of Mathematics 47 (2), 476-501, 2023
12023
A novel numerical implementation for solving problem for loaded depcag
ZM Kadirbayeva, RE Uteshova, G Marat, BB Minglibayeva
International Journal of Mathematics and Physics 13 (2), 50-57, 2022
12022
On bounded solutions of linear systems of differential equations with unbounded coefficients
RY Uteshova, YV Kokotova
Bulletin of the Karaganda University. Mathematics series. 108 (4), 107-116, 0
1*
Two-point boundary-value problems for differential equations with generalized piecewise-constant argument
AT Assanova, RE Uteshova
Ukrains’ kyi Matematychnyi Zhurnal 76 (5), 631-646, 2024
2024
Contemporary Mathematics Volume 798, 2024
A Assanova, C Trunk, R Uteshova
Advances in Functional Analysis and Operator Theory 798, 13, 2024
2024
A solution to a linear boundary value problem for an impulsive integro-differential equation
S Mynbayeva, A Assanova, R Uteshova
Differential Equations and Dynamical Systems, 1-21, 2023
2023
On the solvability of boundary value problems for linear differential-algebraic equations with constant coefficients
A Assanova, C Trunk, R Uteshova
arXiv preprint arXiv:2307.03092, 2023
2023
ON A SINGULAR PROBLEM FOR A NONLINEAR DIFFERENTIAL EQUATION
RE Uteshova
Ұйымдастыру комитеті, 70, 2023
2023
The system can't perform the operation now. Try again later.
Articles 1–20